# SDR ASOA200901407

- Difficulty date: December 13, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,597 hours, 16,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT STRUCTURE JUST FWD AND AFT OF FS 349.0 WL 73.5, RBL 45.0.
